PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Parametrizing by the Ellentuck space

Volume 255 / 2021

Timothy Trujillo Fundamenta Mathematicae 255 (2021), 139-157 MSC: Primary 03E05; Secondary 03E99. DOI: 10.4064/fm86-6-2021 Published online: 7 September 2021

Abstract

A new method is introduced to parametrize topological Ramsey spaces by the Ellentuck space. To demonstrate the strength of these parametrized Ramsey spaces over the Ellentuck space, we give some new proofs of known parametrized perfect set theorems. We generalize our methods by identifying conditions that allow for parametrizations by spaces other then the Ellentuck space. We conclude with some open questions concerning the canonical Ramsey theory of these spaces.

Authors

  • Timothy TrujilloDepartment of Mathematics and Statistics
    Sam Houston State University
    Huntsville, TX 77341, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image